Publication
Title
Homogenized sl(2)
Author
Abstract
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 1993
ISSN
0002-9939
Volume/pages
118:3(1993), p. 725-730
ISI
A1993LH19000011
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 04.04.2018
To cite this reference